# SDR 2016FA0000591

- Difficulty date: December 6, 2016
- Submitted: December 6, 2016
- Operation: General aviation
- Aircraft: N102BR
- Make and model: Cessna T182T
- Aircraft serial: 18282264
- Aircraft time: 2,082 hours
- Engine: Lyc IO540AB1A5
- Engine time: 82 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 82 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSHRODS INSPECTED PER SA-167A AND 6 PUSHRODS SHOW SIGNS OF SCORING.
